# SDR SWIA200210703

- Difficulty date: March 6, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 28,021 hours, 35,786 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 2798
- Condition: Binding
- Location: Rudder
- Part time: 2,470 hours, 2,543 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT RUDDER PEDAL BINDING.  REMOVED AND REPLACED RUDDER AUTOPILOT SERVO IAW 27-31-00.  OPS CHECKS GOOD.
